# SDR AALA202310194441

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 19,216 hours, 7,609 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L3 OPENING DURING FLIGHT AND NOW THE LOCK IS JAMMED. ADJUSTED DOOR LOCK AT LAVATORY "L" PER CMM 25-43-25.
